Alert archive / Alabama / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 39, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Apr 9, 2020, 1:09 AM CDT for Colbert County, Franklin County, Lauderdale County, Alabama. It was in force for 38 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2020, 1:09 AM CDT (06:09 UTC)
- Expired
- Apr 9, 2020, 1:47 AM CDT
- In force
- 38 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Colbert County, AL, Franklin County, AL, Lauderdale County, AL
The radar
The Columbus AFB radar (KGWX), 115 km from the middle of the area, began a volume at 06:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 1:09 AM CDT | TSTM WND DMG | 6 W Cherokee, AL | TREE DOWN AT THE INTERSECTION OF RIVERTON ROSE TR AND MARGERUM RD. |
| Apr 9, 1:09 AM CDT | HAIL 0.88 | 4 E Waterloo, AL | |
| Apr 9, 1:29 AM CDT | HAIL 1 | 1 Ene Sheffield, AL | |
| Apr 9, 1:30 AM CDT | TSTM WND DMG | 1 Nw Tuscumbia, AL | TREE DOWN NEAR WATTS BAR ST AND NORRIS CIR. |
| Apr 9, 1:34 AM CDT | TSTM WND DMG | 5 Ne Leighton, AL | TREE DOWN AT THE INTERSECTION OF CARTER RD AND SHAW RD. |
| Apr 9, 1:36 AM CDT | HAIL 1 | 1 Nw Muscle Shoals, AL | REPORT FROM MPING: QUARTER (1.00 IN.). |
| Apr 9, 1:41 AM CDT | TSTM WND DMG | 3 Nne Leighton, AL | TREE REPORTED DOWN ON HOUSE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 8, 10:16 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 6.2 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 990 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 1332 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted.
814
WUUS54 KHUN 090609
SVRHUN
ALC033-059-077-090700-
/O.NEW.KHUN.SV.W.0039.200409T0609Z-200409T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Huntsville AL
109 AM CDT Thu Apr 9 2020
The National Weather Service in Huntsville Alabama has issued a
* Severe Thunderstorm Warning for...
Central Lauderdale County in northwestern Alabama...
Colbert County in northwestern Alabama...
Northeastern Franklin County in northwestern Alabama...
* Until 200 AM CDT.
* At 108 AM CDT, a severe thunderstorm was located 7 miles north of
Cherokee, or 12 miles east of J P Coleman State Park, moving
southeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Florence, Muscle Shoals, Russellville, Sheffield, Tuscumbia,
Killen, Cherokee, Littleville, Leighton and St. Florian.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3489 8810 3490 8811 3501 8802 3487 8735
3480 8740 3480 8743 3478 8743 3477 8742
3446 8762 3474 8812
TIME...MOT...LOC 0608Z 293DEG 42KT 3487 8797
HAIL...1.00IN
WIND...60MPH
$$
302 follow-up statements
272
WWUS54 KHUN 090626
SVSHUN
Severe Weather Statement
National Weather Service Huntsville AL
126 AM CDT Thu Apr 9 2020
ALC033-059-077-090700-
/O.CON.KHUN.SV.W.0039.000000T0000Z-200409T0700Z/
Lauderdale AL-Colbert AL-Franklin AL-
126 AM CDT Thu Apr 9 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR SOUTHEASTERN LAUDERDALE...COLBERT AND NORTHEASTERN FRANKLIN
COUNTIES...
At 126 AM CDT, a severe thunderstorm was located over Sheffield,
moving southeast at 50 mph. At 1:25 AM, golf ball sized hail was
reported in Waterloo, AL.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Florence, Muscle Shoals, Russellville, Sheffield, Tuscumbia, Killen,
Cherokee, Littleville, Leighton and St. Florian.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3493 8781 3485 8736 3480 8740 3480 8743
3478 8743 3477 8742 3446 8762 3470 8802
3481 8791
TIME...MOT...LOC 0626Z 293DEG 42KT 3479 8773
HAIL...1.75IN
WIND...60MPH
$$
30135
WWUS54 KHUN 090647
SVSHUN
Severe Weather Statement
National Weather Service Huntsville AL
147 AM CDT Thu Apr 9 2020
ALC033-059-077-090656-
/O.CAN.KHUN.SV.W.0039.000000T0000Z-200409T0700Z/
Lauderdale AL-Colbert AL-Franklin AL-
147 AM CDT Thu Apr 9 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAUDERDALE...
COLBERT AND NORTHEASTERN FRANKLIN COUNTIES IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
north central and northwestern Alabama. Additional rounds of severe
weather are still possible overnight.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Huntsville Alabama.
LAT...LON 3493 8781 3485 8736 3480 8740 3480 8743
3478 8743 3477 8742 3446 8762 3470 8802
3481 8791
TIME...MOT...LOC 0645Z 293DEG 42KT 3469 8746
$$
30What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 12:00 AM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Apr 9, 12:00 AM CDT, 1 hour 9 minutes before
Area Forecast Discussion National Weather Service Huntsville AL 1200 AM CDT Thu Apr 9 2020 .UPDATE... For 06Z TAFS. && .NEAR TERM...(Rest of tonight) Issued at 947 PM CDT Wed Apr 8 2020 Clusters of supercells/tstms are marching SE across west/mid TN this Wed evening, along and ahead of a pre-frontal boundary stretching SW front the MO Bootheel into north cntrl AR. Several warnings are in effect with many of these storms, and it is likely the cntrl TN Valley will be dealing with similar storms heading into the late evening/overnight hrs. A Tornado Watch is in effect for all of the Mid South region and it is also likely this Tornado Watch will be extended into the local area later this evening given the amount of low level shear in place below 1km coupled with unusually excessive amounts of buoyant energy/instability. The main window for severe wx looks to be from 11 pm thru 4 am. Large hail, damaging winds and a few tornadoes are the main threats with any severe tstms. Any tstms should then quickly taper off heading into the early morning hrs Thu, as a cold front moves ewd across the area. Overnight lows will trend seasonably warm with the cloud cover/rainfall, with lows xpcted to be in the upper 50s/lower 60s for most spots. .SHORT TERM...(Thursday through Friday night) Issued at 314 PM CDT Wed Apr 8 2020 Latest global model consensus indicates that deep-layer flow will continue to gradually veer to the northwest on Thursday and Thursday night, as a deepening vort max (initially over southern Ontario) pivots northeastward into northern New England and eventually carves out a broad longwave trough over the eastern CONUS. Although modest low-level CAA will occur during the day on Thursday, abundant insolation during the late morning/afternoon hours should allow temps to reach the u60s-l70s in valley locations and l-m 60s in elevated terrain. However, a reinforcing surge of colder/drier air will arrive early Friday morning, as the axis of the broader longwave trough crosses the region. A subtle increase in synoptic scale ascent related to this feature will provide an increase in mid/high-level cloud cover, but profiles remain too dry for the inclusion of any shower activity with the passage of the reinforcing cold front. With stronger CAA in the wake of the secondary front forcing lows into the u30s-l40s Friday morning, temperatures will have difficulty reaching the m-u 50s on Friday afternoon, and this could set the stage for frost across portions of the region Friday night/Saturday morning, as a surface ridge spreads eastward into the southern Appalachians and provides ideal conditions for radiational cooling. .LONG TERM...(Saturday through Tuesday) Issued at 314 PM CDT Wed Apr 8 2020 On Saturday, high pressure overhead will begin to shift eastward ahead of a deepening upper trough across the desert southwest. Under partly cloudy skies, afternoon temperatures rise up into the upper 60s to near 70. The upper trough will continue to move east throughout the day and by the evening a SFC low will develop across TX. Rain and thunderstorm chances increase starting late Saturday night as a warm front lifts northeastward through the Tennessee Valley. By Sunday, the aformentioned low pressure system ejects north and east through northern Alabama and southern Tennessee with a cold front swinging through by the late afternoon into the evening. While model guidance has generally honed in on the timing of this system, there are considerable differences in the position and track of the low pressure system. The GFS at the moment is an outlier with a more southern track compared to the Canadian and ECMWF based on the latest operational runs. A southern track would limit the severe potential to our south, whereas if it were to move farther to the north, greater instability would be able to filter into the region bringing an increased risk for all modes of severe weather. Given the differences in models, will only mention strong to severe storms in the HWO at this time. However, the biggest concern may be the heavy rain with the potential for 1-2" by Monday morning. Dry weather returns Monday and Tuesday with high pressure once again positioned overhead. Much cooler air advects into the region behind a secondary cold front Monday night. Highs on Tuesday and Wednesday will only be in the low to mid 60s with overnight lows in the lower 40s. && .AVIATION...(For the 06Z TAFS through 06Z Thursday night) Issued at 1200 AM CDT Thu Apr 9 2020 Clusters of shra/tsra continue to move ESE across parts of west/mid TN into extreme NE MS. This activity will begin to approach the KMSL terminal within the next hr and prob the KHSV airport within the next few hrs. Brief IFR cigs/vis are possible in/near any +tsra, with vrb winds gusting near 35-40kt at times. The shra/tsra are then xpcted to quickly taper off from the WNW heading into the early morning period following the passage of a cold front. Cloud cover should also begin to diminish/sct with the onset of the morning hrs Thu. Sfc winds out the SW near 8-10kt will turn toward the NW around 12-14kt with higher gusts Thu morning in the wake of the frontal passage. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && NEAR TERM...09 SHORT TERM...70/DD LONG TERM...GH AVIATION...09 For more information please visit our website at weather.gov/huntsville.
Hazardous weather outlook, Apr 8, 11:00 PM CDT, 2 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Huntsville AL 1100 PM CDT Wed Apr 8 2020 ALZ001>010-016-TNZ076-096-097-091100- Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan- Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN- 1100 PM CDT Wed Apr 8 2020 This Hazardous Weather Outlook is for north Alabama and portions of southern middle Tennessee. .DAY ONE...Tonight... Clusters of thunderstorms are expected to move southeast into much of the outlook area heading into the overnight hours. Some of these storms may be strong to severe in nature, and will be capable of damaging winds, large hail and a brief tornado. The thunderstorm threat is expected to quickly taper off from the northwest early Thursday morning following the passage of a cold front. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... A strong upper level disturbance moving across the region will translate into scattered thunderstorms from Sunday into Sunday night. A few of these storms may be strong to severe with the potential for damaging wind gusts. Heavy rainfall is also expected with this storm system and rises on area rivers may be possible early next week. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management personnel is requested during the overnight hours. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Apr 8, 11:50 PM CDT, 1 hour 19 minutes before
Special Weather Statement National Weather Service Huntsville AL 1150 PM CDT Wed Apr 8 2020 ALZ001-002-090515- Lauderdale AL-Colbert AL- 1150 PM CDT Wed Apr 8 2020 ...SIGNIFICANT WEATHER ADVISORY FOR LAUDERDALE AND EAST CENTRAL COLBERT COUNTIES UNTIL 1215 AM CDT... At 1150 PM CDT, Doppler radar was tracking a strong thunderstorm 10 miles east of Walnut Grove, or 16 miles east of J P Coleman State Park, moving southeast at 40 mph. Pea size hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Florence, Muscle Shoals, Killen, Lexington, St. Florian, Underwood-Petersville, Green Hill, Center Star, Zip City and Threet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike several miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3500 8727 3471 8748 3492 8799 3501 8806 TIME...MOT...LOC 0450Z 293DEG 35KT 3500 8788 30
Special weather statement, Apr 9, 12:01 AM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Huntsville AL
1201 AM CDT Thu Apr 9 2020
TNZ076-097-090600-
Franklin TN-Moore TN-
1201 AM CDT Thu Apr 9 2020
...SIGNIFICANT WEATHER ADVISORY FOR MOORE AND FRANKLIN COUNTIES UNTIL
100 AM CDT...
At 1200 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles north of Gruetli-Laager to near
Manchester to near Shelbyville. Movement was southeast at 40 mph.
Penny size hail and winds in excess of 30 mph will be possible with
these storms.
Locations impacted include...
Winchester, Lynchburg, Decherd, Estill Springs, Cowan, Huntland,
Sewanee, Tims Ford Lake, Anderson and Lexie Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Strong gusty winds will be capable of knocking down small tree limbs
along with other small unsecured items. Seek safe shelter until this
line of storms has passed.
&&
LAT...LON 3539 8628 3534 8624 3533 8620 3536 8616
3531 8595 3522 8586 3499 8586 3500 8632
3513 8632 3515 8635 3513 8637 3524 8643
3526 8641 3531 8652 3534 8653 3536 8649
3532 8642 3541 8626
TIME...MOT...LOC 0500Z 322DEG 33KT 3553 8568 3538 8610 3542 8644
73Special weather statement, Apr 9, 12:16 AM CDT, 53 minutes before
Special Weather Statement National Weather Service Huntsville AL 1216 AM CDT Thu Apr 9 2020 ALZ001-005-090545- Lauderdale AL-Limestone AL- 1216 AM CDT Thu Apr 9 2020 ...SIGNIFICANT WEATHER ADVISORY FOR LAUDERDALE AND NORTHWESTERN LIMESTONE COUNTIES UNTIL 1245 AM CDT... At 1216 AM CDT, Doppler radar was tracking a strong thunderstorm near Killen, or 12 miles northeast of Florence, moving southeast at 50 mph. Winds in excess of 30 mph will be possible with this storm. Locations impacted include... Florence, Rogersville, Killen, Lexington, St. Florian, Underwood-Petersville, Anderson, Lester, Green Hill and Good Springs. PRECAUTIONARY/PREPAREDNESS ACTIONS... Strong gusty winds will be capable of knocking down small tree limbs along with other small unsecured items. Seek safe shelter until this storm has passed. && LAT...LON 3495 8809 3501 8779 3499 8707 3478 8722 TIME...MOT...LOC 0516Z 293DEG 45KT 3494 8752 30
Special weather statement, Apr 9, 12:30 AM CDT, 39 minutes before
Special Weather Statement
National Weather Service Huntsville AL
1230 AM CDT Thu Apr 9 2020
ALZ001>005-090615-
Lawrence AL-Lauderdale AL-Franklin AL-Limestone AL-Colbert AL-
1230 AM CDT Thu Apr 9 2020
...SIGNIFICANT WEATHER ADVISORY FOR LAUDERDALE...NORTHWESTERN
LIMESTONE...COLBERT...NORTHERN FRANKLIN AND LAWRENCE COUNTIES UNTIL
115 AM CDT...
At 1229 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Cherokee, or 11 miles southwest of Tuscumbia,
moving southeast at 50 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Florence, Muscle Shoals, Russellville, Sheffield, Tuscumbia, Moulton,
Rogersville, Killen, Town Creek and Cherokee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike several miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.
&&
LAT...LON 3457 8814 3499 8783 3500 8710 3433 8728
3447 8815
TIME...MOT...LOC 0529Z 293DEG 45KT 3466 8788
30Special weather statement, Apr 9, 12:52 AM CDT, 17 minutes before
Special Weather Statement National Weather Service Huntsville AL 1252 AM CDT Thu Apr 9 2020 ALZ006-009-090630- Madison AL-Jackson AL- 1252 AM CDT Thu Apr 9 2020 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL JACKSON AND CENTRAL MADISON COUNTIES UNTIL 130 AM CDT... At 1251 AM CDT, Doppler radar was tracking a strong thunderstorm near Alabama A And M University, or near Huntsville, moving east at 40 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Huntsville, Scottsboro, Moores Mill, Meridianville, Hollywood, Skyline, Gurley, Woodville, Alabama A And M University and Pleasant Groves. PRECAUTIONARY/PREPAREDNESS ACTIONS... Strong gusty winds will be capable of knocking down small tree limbs along with other small unsecured items. Seek safe shelter until this storm has passed. && LAT...LON 3467 8662 3485 8660 3482 8590 3459 8593 TIME...MOT...LOC 0551Z 276DEG 42KT 3476 8652 73
Special weather statement, Apr 9, 1:05 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Huntsville AL
105 AM CDT Thu Apr 9 2020
ALZ001>007-016-090645-
Lawrence AL-Madison AL-Lauderdale AL-Morgan AL-Franklin AL-
Limestone AL-Colbert AL-Cullman AL-
105 AM CDT Thu Apr 9 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MADISON...
SOUTHEASTERN LAUDERDALE...CENTRAL LIMESTONE...SOUTHEASTERN COLBERT...
NORTHWESTERN CULLMAN...EASTERN FRANKLIN...MORGAN AND LAWRENCE
COUNTIES UNTIL 145 AM CDT...
At 104 AM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from Rogersville to 9 miles west of Moulton
to 7 miles north of Weston. Movement was east at 50 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Western Huntsville, Decatur, Madison, Athens, Cullman, Hartselle,
Russellville, Moulton, Redstone Arsenal and Priceville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike several miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.
Portions of these storms may intensify, so be certain to monitor
local radio stations and available television stations for
additional information and possible warnings from the National
Weather Service.
&&
LAT...LON 3456 8758 3489 8735 3478 8658 3425 8679
3409 8711 3430 8711 3432 8805
TIME...MOT...LOC 0604Z 291DEG 45KT 3480 8730 3446 8745 3427 8802
30The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 7:12 PM CDT | Special Weather Statement | HUN | Morgan | 48 min |
| Apr 8, 7:26 PM CDT | Special Weather Statement | HUN | Jackson | 49 min |
| Apr 8, 8:22 PM CDT | Special Weather Statement | HUN | DeKalb | 23 min |
| Apr 8, 11:50 PM CDT | Special Weather Statement | HUN | Lauderdale | 25 min |
| Apr 9, 12:01 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale | 29 min |
| Apr 9, 12:16 AM CDT | Special Weather Statement | HUN | Lauderdale | 29 min |
| Apr 9, 12:30 AM CDT | Special Weather Statement | HUN | Colbert, Franklin, Lauderdale, Lawrence | 45 min |
| Apr 9, 12:38 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 37 min |
| Apr 9, 12:52 AM CDT | Special Weather Statement | HUN | Jackson, Madison | 38 min |
| Apr 9, 12:57 AM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison | 33 min |
| Apr 9, 1:05 AM CDT | Special Weather Statement | HUN | Lawrence, Limestone, Morgan | 40 min |
| Apr 9, 1:35 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lawrence, Limestone, Morgan | 40 min |
| Apr 9, 1:39 AM CDT | Severe Thunderstorm Warning | HUN | Madison, Marshall, Morgan | 37 min |
| Apr 9, 1:54 AM CDT | Special Weather Statement | HUN | Cullman | 51 min |
| Apr 9, 2:14 AM CDT | Special Weather Statement | HUN | DeKalb, Marshall | 61 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.